IJPAM: Volume 107, No. 2 (2016)
A POLYNOMIAL IN A SPECIFIED DISK
Department of Mathematics
Tuskegee, AL 36088, USA
Abstract. Let be a polynomial of degree where the coefficients may be complex. We impose some restriction on the coefficients of the real part of the given polynomial and then estimate the maximum number of zeros such polynomial can possibly have in a specified disk.
Received: February 18, 2016
AMS Subject Classification: 30A99, 30E10
Key Words and Phrases: complex polynomials, location of zeros, number of zeros, specified disk
Download paper from here.
DOI: 10.12732/ijpam.v107i2.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 415 - 421